References of "Statistics and Probability Letters"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailConvexity of probit weights
Schumann, Martin; Tripathi, Gautam UL

in Statistics and Probability Letters (2018), 143

Detailed reference viewed: 38 (2 UL)
Full Text
Peer Reviewed
See detailOn the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Nourdin, Ivan UL; Simon, Thomas

in Statistics and Probability Letters (2006), 76(9), 907-912

Detailed reference viewed: 62 (9 UL)